# SDR CA121023009

- Difficulty date: October 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-2S2C
- Engine: Pwa JT8D17
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Failed
- Location: Flap Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE ACFT EXPERIENCED A STICK SHAKER WITH NORMAL AIRSPEED DISPLAYED, FLIGHT CREW RESPONSE, AFFECTED CIRCUIT BREAKER PULLED, AS WELL AS INTERMITTENT AUTO PILOT RESPONSE AND INDICATION OF FORWARD POSITION OF THE TRIM. THE INDICATED TRIM POSITION RETURNED TO THE EXPECTED POSITION DURING CRUISE OPERATION. THE TCAS SYS WAS INOPERATIVE.  THE DEFECT FOR THE STICK SHAKER AND TRIM POSITION IS ATTRIBUTED TO WIRING AT THE RT FLAP POSITION TRANSMITTER. THE AFFECTED WIRING WAS INADVERTENTLY DISRUPTED/DISTURBED DURING A MAINTENANCE ACTION. THE AFFECTED WIRING IS IN CLOSE PROXIMITY TO A SEPARATE DEFECT THAT WAS REPAIRED AND THAT SYS WAS OPERATIONALLY CHECKED AS SERVICEABLE.  IT IS SUSPECTED THAT, DURING THE SECURING OF THE WIRING BUNDLE, TENSION HAD BEEN APPLIED TO THE ADJACENT WIRING WITHIN THE CONNECTOR TO A POINT THAT CAUSED THE WIRING TO BE DISLODGED FROM THE ASSOCIATED PIN CONNECTIONS. THE COMMON CONNECTOR WAS NOT SUSPECT IN THE PREVIOUS DEFECT AS THE REPAIRS HAD BEEN APPLIED WITH THE APPLICATION OF SPLICES OUTSIDE OF THE CONNECTOR.   THE AUTO PILOT AND THE TCAS SYS ARE CURRENTLY IN PROCESS OF FAULT ISOLATION.   THE RELATED CONNECTOR ON THE RT AND LT FLAP POSITION TRANSMITTERS ARE BEING REPLACED TO MITIGATE POTENTIAL DEFICIENCIES.
